# SDR VNAA2014083000019

- Difficulty date: August 30, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7897
- Aircraft time: 25,814 hours, 25,887 cycles
- Engine: Ge CF343A1
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE,  THE RT ENGINE TRANSLATING COWL HAD TWO DENTS.  REPAIRED IAW AMM.  ACFT WAS RELEASED FOR SERVICE.
